# SDR CALA9601206

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 26088921
- Condition: Failed
- Location: Rt Mlg
- Part time: 19,301 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

THE WHEEL NOT TURNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AT LOW SPEED AND THE AIRCRAFT WAS RETURNED TO GATE.  MAINTENANCE FOUND THE NR 3 TIRE FLAT WHEN THE NR 3 TIRE WAS REMOVED THE BEARING WAS FOUND FROZEN TO AXLE AND THE ANTI-SKID TRANSDUCER WAS SHEARED.  THE NR 3 BRAKE, ANTI-SKID TRANSDUCER, AND NR 3 MAIN AXLE SLEEVE WERE REMOVED AND REPLACED.  THE NR 3 AND NR 4 MAIN TIRE AND WHEEL ASSEMBLIES WERE ALSO REMOVED AND REPLACED.
